Erectile Dyspfunction Due to CREATINE use...

  • Posted by a hidden member.
    Log in to view his profile

    Jan 23, 2008 5:41 AM GMT
    Is it true or not? I'm currently taking creatine supplements and I'm wondering if it is one of the downside. Would be glad to get any kind of advises or website links to any kind of research about this topic.
  • TexanMan82

    Posts: 893

    Jan 23, 2008 6:05 PM GMT
    here we go again..

    http://www.jissn.com/content/4/1/6

    and the anti-science ones will come out and tell you it's bad. but it's PROVEN to be safe countless numbers of times.
  • Artesin

    Posts: 482

    Jan 25, 2008 2:31 AM GMT
    Creatine is the most tested supplement out there and is the most watched. If it was causing ED I'm sure it would list it in possible side effects, which there arn't any.
  • Posted by a hidden member.
    Log in to view his profile

    Jan 25, 2008 6:44 AM GMT
    icon_cool.gif Err...

    I haven't had any complaints...

    icon_lol.gif